Difference between revisions of "Programme"

From Grand Tribunal
Jump to: navigation, search
(Sunday Evening Social)
(Friday)
Line 6: Line 6:
 
<nfm>[[File:Hugh.jpg|thumb|right|Hugh dressed for a freeform]]</nfm>
 
<nfm>[[File:Hugh.jpg|thumb|right|Hugh dressed for a freeform]]</nfm>
  
All welcome, even if you are not ticket holders to join us for the Social Friday night: come see what Grand Tribunal all about! Unlike previous years we  are meeting from 7pm at our venue, Gas Green in Baker Street, Cheltenham. Please find something to eat and drink before arriving :)  
+
All welcome, even if you are not ticket holders to join us for the Social Friday night: come see what Grand Tribunal all about! Unlike previous years we  are meeting from 7pm at our venue, Gas Green in Baker Street, Cheltenham. Please find something to eat and drink before arriving :) (You can read our [[COVID-19]] strategy here).
 +
 
 +
These events are entirely optional, and timings are just a guide to the earliest time they might happen. Feel free to turn up fashionably late. Follow hashtag [http://twitter.com/search/realtime?q=%23gt20uk #gt20uk on Twitter] to check the latest updates.
 +
 
  
These events are entirely optional, and timings are just a guide to the earliest time they might happen. Feel free to turn up fashionably late. Follow hashtag [http://twitter.com/search/realtime?q=%23gt20uk #gt20uk on Twitter] to check the latest updates
 
 
    
 
    
  

Revision as of 16:14, 5 August 2020


Friday

Hugh dressed for a freeform

All welcome, even if you are not ticket holders to join us for the Social Friday night: come see what Grand Tribunal all about! Unlike previous years we are meeting from 7pm at our venue, Gas Green in Baker Street, Cheltenham. Please find something to eat and drink before arriving :) (You can read our COVID-19 strategy here).

These events are entirely optional, and timings are just a guide to the earliest time they might happen. Feel free to turn up fashionably late. Follow hashtag #gt20uk on Twitter to check the latest updates.



19:00 Card games, board games and socialising in Gas Green Community Centre, see venue page for details.

Saturday

2014 Freeform


10:00-22:00 - Gas Green Community Centre, see venue page for details. Please bring a packed lunch. Fish & chip supper can be delivered, optional. The nearby supermarket & corner shop both sell sandwiches.

10:00 Session A

10:00 Introduction Setup, prep time (30 mins)


10.30 No Freeform this year. To reduce touching, shouting and increase compliance with social distancing we will not have a freeform for the first time in the history of the convention. It took a global pandemic to stop us ;)

13:00 Lunch

Lunch (please bring a packed lunch or visit local shops. In deference to our hosts no alcohol please in the venue. The Freeform wrap-up discussion and debrief will occur over lunch. Last orders for evening fish & chip supper will be taken here, so make sure you have spoken to Andrew if you would like to be in the order. Andrew goes and collects the food to save time for playing having phoned in orders from a limited menu to an excellent local chippy.


13:30 SESSION B (4 hours)

17.30 SESSION C

19:00 Raffle & Supper

This is the point at which the charity raffle occurs: so if delegates can bring something - food, delicacies, second hand rpg stuff, interesting pebbles etc that is very welcome - to add to the raffle that is great, but by no means compulsory.

Every attendee receives one ticket, and more can be purchased for £1 each.

Andrew will fetch the fish and chips people have ordered, and those who prefer can walk to one of many nearby fast food outlets or prepare food in the kitchen: we have a full size TESCO superstore 5 minutes walk away.

20:00 SESSION D (till late)

2014 Battle of Fornham game

Sunday

9:00-16:00 - Gas Green Community Centre, see venue page for details. Sunday may involve re-runs of games that were booked solid on their first run on Saturday too. Please bring a packed lunch. The nearby supermarket & corner shop both sell sandwiches.

9:00 SESSION E (4 hours)

13:00 SESSION F (3 hours)

16:00 Close

Close and wrap-up. People who need lifts are helped to station, and rest of us wander off for beer, an Indian meal and socialising for delegates who are able to stay till Monday, which we do every year. Highly recommended to sat Sunday night for the meal if you can; I'll post last train times to Bristol, London and Birmingham on the Venue page.

Sunday Evening Social

At 7.30 pm it is traditional for those delegates remaining in Cheltenham to go for a curry, and to go to the pub. This year we will instead be going to sit outside in a beer garden and eating takeaway. It is entirely informal and not part of the official programme, but you are very welcome to join us. This year we will be celebrating CJ's 51st birthday which is later in the week. :D

Personal tools
Namespaces

Variants
Actions
Navigation
Toolbox